# SDR RAIA00503014

- Difficulty date: March 28, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 15,843 hours, 14,710 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 8271013
- Part serial: 00023
- Condition: Inoperative
- Location: Mlg
- Part time: 15,843 hours, 14,710 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3510 - RIC - LANDING GEAR WILL NOT RETRACT.  MAINTENANCE REMOVED A NDREPLACED LANDING GEAR HANDLE.
